The Hilbert spectrum via wavelet projections

File Description SizeFormat 
HilbertSpecRSfinal.pdfAccepted version3.72 MBAdobe PDFView/Open
Title: The Hilbert spectrum via wavelet projections
Authors: Olhede, S
Walden, AT
Item Type: Journal Article
Content Version: Accepted version
Issue Date: 8-Apr-2004
Citation: P ROY SOC LOND A MAT Vol.( 460 ) No.( 2044 ) pp 955 - 975
URI: http://hdl.handle.net/10044/1/1100
Publisher Link: http://dx.doi.org/10.1098/rspa.2003.1199
DOI: 10.1098/rspa.2003.1199
ISSN: 1364-5021
Start Page: 955
End Page: 975
Copyright Statement: © 2004 The Royal Society
Volume: 460
Appears in Collections:Statistics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx